Please use this identifier to cite or link to this item:
Title: Distributive Justice— A Legal Study
Other Titles: Indian Journal of Law and Justice, Vol. 2 No. 2, September 2011, pp 164 - 170
Authors: Rathod, Shilpa Ram
Issue Date: Sep-2011
Publisher: University of North Bengal
ISSN: 0976-3570
Appears in Collections:Vol. 2 No. 2 (September 2011)

Files in This Item:
File Description SizeFormat 
September-2011_17.pdfDistributive Justice— A Legal Study21.43 kBAdobe PDFThumbnail

Items in NBU-IR are protected by copyright, with all rights reserved, unless otherwise indicated.